MathSciNet Relay Station
MathSciNet bibliographic data
MR698527 (84i:92053) 92A15
Ball, Frank The threshold behaviour of epidemic models. J. Appl. Probab. 20 (1983), no. 2, 227–241.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement